# SDR AALA202412097246

- Difficulty date: November 24, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,635 hours, 33,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORTLOCATED AT -Y1292 BETWEEN FR 64 TO FR 66 IN AFT GALLEY AREA, REPLACED FLOOR SUPPORT PER SRM 51-72-11-801.
